Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Women and HIVWomen and HIV
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Acne more Common with HIV-Positive People?
May 16, 2004

Does being HIV + make you get acne more easily ??

I am not on any meds but I keep breaking out!

Response from Dr. Lee

There is an increase in several types of skin inflammation with HIV disease. Yes, acne and most noteably- eosinophillic folliculitis. Treatment with an antibiotic may help. So does use of anti-inflammtory medications, (pills and creams). Also use of antbacterial ("deoderant")soaps may help.

Be well.


Previous
HIV+ and Planning to get pregnant
Next
Pregnancy and HIV test

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement